# SDR NACA2023103100002

- Difficulty date: October 31, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 77,045 hours, 17,864 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WINDOW HEAT INOP. DEACTIVATED 2L WINDOW HEAT IAW MEL 30-41-01-01 CAT C, WINDOW DELAMINATION WITHIN LIMITS IAW 56-11-00
